I am 28 years old i was taking 10 10/325 perks for four months had to have them or i was sick. I kicked them going on 8 days now but it just seems i can not sleep i am so sleepy i try everything to get energy and nothing is helping me in the past 8 days i have sleept maybe 11 hours i am glad i am off the pills i just want to put this behind me and move on but all i think is if i have them i will sleep and be able to do what i need to but i am not stupid and i would never do that but is there something i can do to help me no sleeping pilss help they just make it worse. I am so glad the withdrawl have left because i really was about to go crazy after that never never again. If anyone can help that would be great thanks
Certain medicines, medical conditions, excess stress, or poor sleep habits can all affect the quality of your sleep. Developing good sleep habits often eliminates insomnia without the need for other therapies. Melatonin supplements may promote sleep in some people. Small-scale studies of melatonin for insomnia have found improvements in sleep onset, a reduction in the number of times people awaken during sleep, and improvement in the percentage of time spent asleep. These benefits have primarily been seen in older people who have decreased melatonin levels. Most other people produce enough melatonin naturally and it is unknown whether adding more as a supplement is a benefit. The usual dose is 0.3 to 5 mg of melatonin at bedtime.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.